Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 149, NWS Atlanta, GA

June 22, 20187 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2018, 6:55 PM EDT for 7 counties in Georgia. It was in force for 35 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 6:55 PM EDT (22:55 UTC)
Expired
Jun 22, 2018, 7:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coweta County, GA, Fayette County, GA, Heard County, GA, Lamar County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 7 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:55 PM EDTTSTM WND DMG1 Nnw Moreland, GAA TREE WAS BLOWN DOWN ON HIGHWAY 29 AT ALEX STEPHENS ROAD.
Jun 22, 7:00 PM EDTTSTM WND DMG2 S Arnco-Sargent, GATWO TREES WERE BLOWN DOWN ON WELCOME ROAD.
Jun 22, 7:02 PM EDTTSTM WND DMG2 Se Arnco-Sargent, GAA TREE WAS BLOWN DOWN ON WITCHER RD NEAR HIGHWAY 16.
Jun 22, 7:03 PM EDTTSTM WND DMG2 Sw Madras, GAA TREE WAS BLOWN DOWN ON GREEN TOP RD NEAR HIGHWAY 29.
Jun 22, 7:10 PM EDTTSTM WND DMG1 S Peachtree City, GAA TREE WAS BLOWN DOWN ON POWER LINES ON KELLY DRIVE.
Jun 22, 7:10 PM EDTTSTM WND DMG2 Wsw Thomas Crossroads, GATREE REPORTED DOWN NEAR THE INTERSECTION OF NORTHFIELD DRIVE AND WOODSTREAM DRIVE.
Jun 22, 7:11 PM EDTTSTM WND DMG1 Ese Peachtree City, GATREES ARE BLOCKING SOUTH PEACHTREE PARKWAY AT BATTERY WAY.
Jun 22, 7:11 PM EDTTSTM WND DMG2 Ene Thomas Crossroads, GAA TREE WAS BLOWN DOWN ON LAFAYETTE COURT NEAR ANDREW BAILEY ROAD.
Jun 22, 7:11 PM EDTTSTM WND DMG2 Se Peachtree City, GAA LARGE TREE FELL ONTO SOUTH PEACHTREE PARKWAY AT CROSSTOWN DRIVE.
Jun 22, 7:12 PM EDTTSTM WND DMG3 Ne Thomas Crossroads, GAA TREE WAS BLOWN DOWN ON ANDREW BAILEY ROAD NEAR FISHER ROAD.
Jun 22, 7:35 PM EDTTSTM WND DMG1 Nnw Sunny Side, GAONE TREE DOWN NEAR MALIER ROAD AND 41

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

971 
WUUS52 KFFC 222255
SVRFFC
GAC077-113-149-171-199-231-255-222330-
/O.NEW.KFFC.SV.W.0149.180622T2255Z-180622T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
655 PM EDT FRI JUN 22 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Spalding County in west central Georgia...
  Northern Meriwether County in west central Georgia...
  Fayette County in north central Georgia...
  Pike County in west central Georgia...
  Northeastern Heard County in west central Georgia...
  Coweta County in west central Georgia...
  Northwestern Lamar County in west central Georgia...

* Until 730 PM EDT.

* At 654 PM EDT, severe thunderstorms were located along a line
  extending from Handy to near Luthersville to Rocky Mount to Imlac,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Griffin, Fayetteville, Zebulon, Greenville, Peachtree City,
  Tyrone, Senoia, Grantville, Woodbury, Luthersville, Brooks,
  Moreland, Molena, Williamson, Sharpsburg, Turin, Haralson, Woolsey
  and Sunny Side.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3349 8440 3346 8438 3344 8440 3341 8439
      3336 8440 3335 8428 3309 8420 3298 8462
      3308 8477 3322 8486 3341 8509
TIME...MOT...LOC 2254Z 236DEG 36KT 3338 8499 3325 8473 3316 8470 3305
8459

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
799 
WWUS52 KFFC 222315
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
715 PM EDT FRI JUN 22 2018

GAC149-222324-
/O.CAN.KFFC.SV.W.0149.000000T0000Z-180622T2330Z/
Heard GA-
715 PM EDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HEARD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3349 8440 3346 8438 3344 8440 3341 8439
      3336 8440 3335 8428 3312 8421 3307 8458
      3323 8466 3331 8486 3343 8494
TIME...MOT...LOC 2314Z 236DEG 36KT 3349 8480 3336 8454 3327 8451 3316
8440

$$

GAC077-113-171-199-231-255-222330-
/O.CON.KFFC.SV.W.0149.000000T0000Z-180622T2330Z/
Spalding GA-Meriwether GA-Fayette GA-Pike GA-Coweta GA-Lamar GA-
715 PM EDT FRI JUN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WESTERN SPALDING...NORTHEASTERN MERIWETHER...FAYETTE...NORTHERN
PIKE...CENTRAL COWETA AND NORTHWESTERN LAMAR COUNTIES...

At 714 PM EDT, severe thunderstorms were located along a line
extending from Roscoe to near Starrs Mill to Digbey to near
Williamson, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newnan, Griffin, Fayetteville, Zebulon, Peachtree City, Tyrone,
Senoia, Brooks, Moreland, Williamson, Sharpsburg, Turin, Haralson,
Woolsey, Sunny Side, Gay, East Newnan, Starrs Mill, Hilltop and
Hollonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3349 8440 3346 8438 3344 8440 3341 8439
      3336 8440 3335 8428 3312 8421 3307 8458
      3323 8466 3331 8486 3343 8494
TIME...MOT...LOC 2314Z 236DEG 36KT 3349 8480 3336 8454 3327 8451 3316
8440

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:29 PM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 22, 3:29 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
329 PM EDT Fri Jun 22 2018

.SHORT TERM /Tonight through Saturday Night/...

The closed upper low over the OH Valley will drift slowly northeast
into the Great Lakes area on Saturday and weaken. North and central
GA will remain in a broad trough through tonight...with the upper
flow becoming more zonal on Saturday. Weak impulses will persist and
rotate around the trough. The air mass will continue to destabilize
and showers and thunderstorms will continue to develop and move
across the area through this evening.  The convection today and
tomorrow will be enhanced by diurnal heating but expect some storms
to linger overnight...mainly north and west. Moderate instability
this afternoon should support a few strong to severe storms with
damaging wind and hail possible. Otherwise not as hot mainly north
and west due to more clouds...but much of central GA will still
reach into the low and mid 90s with overall fewer clouds and lower
chances for thunderstorms. Heat index values will remain below
advisory criteria tomorrow.

41

.LONG TERM /Sunday through Friday/...

Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
Not much change in the over all pattern for the next 7 days.
North and Central GA stays in West to northwesterly upper level
flow through the middle of next week. This will allow waves and
moisture to continue to move across the area keeping the
Southeastern U.S. convectively active through the period. Still
expecting mainly diurnally driven storms each day as
instabilities peak everyday between 18z-00z across the CWA. The
airmass is also expected to stay fairly moist with PWs in the 1.5
to 1.9 inch range through day 7 as well. Temperatures remain warm
through the weekend and into next week. With dewpoints in the 70s
and above normal temperatures, heat index values will creep into
the lower 100s almost every day, especially over portions of
central and eastern Georgia. Although we are not anticipating
having to issue any heat advisories...those spending prolonged
periods outdoors should take frequent breaks and drink plenty of
water.

01

&&

.AVIATION...
18Z Update...

Ceilings should be vfr this afternoon...ranging from BKN040-050 and
then scattering this evening. Also looking for patchy layers
of mid and high clouds. Expect some mvfr and possibly ifr  ceilings
to form toward sunrise and then gradually lift during Saturday
morning. Showers will again develop this afternoon and evening
and have continued with a tempo to all taf sites. A few storms
could become severe mainly KATL to KAHN and north. Winds will remain
on the west side. Saturday will be similar to today with mainly a
diurnal thunderstorm pattern.

//ATL Confidence...18Z Update...
Medium on ceilings trends after 00z.
Medium to high on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  89  72  94 /  60  50  10  20
Atlanta         72  90  74  92 /  60  50  20  20
Blairsville     64  83  67  86 /  60  50  30  40
Cartersville    70  87  72  92 /  60  60  20  30
Columbus        75  93  75  94 /  60  50  10  10
Gainesville     70  86  72  90 /  60  50  20  30
Macon           74  93  74  96 /  60  50  10  20
Rome            69  87  72  92 /  60  60  20  30
Peachtree City  72  91  73  93 /  60  50  10  20
Vidalia         75  94  76  97 /  50  30  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Jun 22, 9:00 AM EDT, 9 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
900 AM EDT Fri Jun 22 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
900 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered to numerous thunderstorms are expected across north
and central Georgia this afternoon into tonight. Some storms
will be severe, most so north and west of Atlanta.
The main hazards will be damaging winds, frequent lightning,
and isolated flooding from heavy rainfall. An isolated tornado
will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

There is a chance of thunderstorms everyday for the next week,
mainly during the afternoon and evening hours. A few storms
could be strong to severe each day with gusty winds, frequent
lightning and isolated flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Jun 22, 6:18 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     3 SSW LITHIA SPRINGS    33.76N  84.69W
06/22/2018                   DOUGLAS            GA   BROADCAST MEDIA

            A TREE WAS BLOWN DOWN ONTO I-20 WESTBOUND ABOUT 2 MILES
            WEST OF LEE ROAD.

&&

EVENT NUMBER FFC1800365

RWILLIS
Special weather statement, Jun 22, 6:28 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT FRI JUN 22 2018

GAZ042-052-053-222300-
Coweta GA-Carroll GA-Heard GA-
628 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA...SOUTHERN CARROLL
AND HEARD COUNTIES UNTIL 700 PM EDT...

At 627 PM EDT...a strong thunderstorm was over Frolona, or 11 miles
east of Wedowee...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Franklin, Ephesus, Centralhatchee, Frolona, Plant Wansley, Texas,
Powers Crossroads, Handy, Roosterville and Arnco-Sargent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3346 8486 3325 8486 3323 8526 3343 8529
TIME...MOT...LOC 2227Z 262DEG 33KT 3333 8529

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 22, 6:30 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     3 SSE BILL ARP          33.63N  84.78W
06/22/2018                   DOUGLAS            GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ON HIGHWAY 166 AT BIG A ROAD.

&&

EVENT NUMBER FFC1800366

RWILLIS
Special weather statement, Jun 22, 6:38 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT FRI JUN 22 2018

GAZ034-045>048-055-057-222315-
De Kalb GA-Walton GA-Rockdale GA-Clayton GA-Gwinnett GA-Newton GA-
Henry GA-
638 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB...WALTON...
ROCKDALE...NORTHEASTERN CLAYTON...SOUTHEASTERN GWINNETT...NORTHERN
NEWTON AND NORTHERN HENRY COUNTIES UNTIL 715 PM EDT...

At 637 PM EDT...strong thunderstorms extended from Pine Lake to
Redan to Snapfinger to near Ellenwood, moving east at 50 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Conyers, Monroe, Covington, Snellville, Loganville, Clarkston, Stone
Mountain, Social Circle, Avondale Estates, Grayson, Oxford, Lithonia,
Walnut Grove, Pine Lake, Between, Good Hope, Jersey, Lakeview
Estates, Georgia International Horse Park and Belvedere Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3371 8425 3380 8426 3393 8380 3391 8376
      3389 8376 3392 8368 3391 8364 3389 8363
      3388 8359 3387 8359 3385 8358 3381 8351
      3360 8368 3361 8370 3359 8373 3358 8430
TIME...MOT...LOC 2237Z 259DEG 45KT 3379 8423 3374 8416 3367 8418 3363
8425

WIND...40MPH
Local storm report, Jun 22, 6:44 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     2 NNE ALPHARETTA        34.10N  84.28W
06/22/2018                   FULTON             GA   SOCIAL MEDIA

            A TREE WAS BLOWN DOWN ON COGBURN RD NEAR THE
            INTERSECTION OF WINDWARD PARKWAY.

&&

EVENT NUMBER FFC1800367

RWILLIS
Special weather statement, Jun 22, 6:51 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EDT FRI JUN 22 2018

GAZ024-025-027-035>037-047-222330-
Madison GA-Banks GA-Jackson GA-Walton GA-Barrow GA-Clarke GA-
Oconee GA-
651 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHEASTERN BANKS...JACKSON...NORTHEASTERN WALTON...BARROW...CLARKE
AND OCONEE COUNTIES UNTIL 730 PM EDT...

At 650 PM EDT...strong thunderstorms extended from near Arcade to
Eastville to Good Hope, moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Winder, Monroe, Jefferson, Commerce, Watkinsville, Athens, Statham,
Maysville, Arcade, Nicholson, Winterville, Bogart, North High Shoals,
Bethlehem, Colbert, Ila, Bishop, Hull, Whitehall and Athens-Clarke
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8321 3401 8323 3400 8327 3398 8327
      3396 8326 3395 8328 3393 8326 3381 8330
      3381 8349 3382 8351 3380 8352 3380 8370
      3406 8376 3435 8343
TIME...MOT...LOC 2250Z 233DEG 22KT 3405 8365 3390 8352 3378 8362

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:21 PM EDTSpecial Weather StatementFFCEmanuel24 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCCatoosa41 min
Jun 22, 3:39 PM EDTSpecial Weather StatementFFCCatoosa51 min
Jun 22, 4:04 PM EDTSpecial Weather StatementFFCHaralson, Paulding41 min
Jun 22, 4:06 PM EDTSpecial Weather StatementFFCMorgan, Newton39 min
Jun 22, 4:22 PM EDTSpecial Weather StatementFFCWhitfield23 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCCobb42 min
Jun 22, 4:49 PM EDTSpecial Weather StatementFFCFannin41 min
Jun 22, 5:08 PM EDTSpecial Weather StatementFFCDawson, Forsyth52 min
Jun 22, 5:13 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall32 min
Jun 22, 5:17 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding28 min
Jun 22, 5:26 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett49 min
Jun 22, 5:29 PM EDTSpecial Weather StatementFFCOglethorpe46 min
Jun 22, 5:36 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton24 min
Jun 22, 5:38 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin37 min
Jun 22, 5:39 PM EDTSpecial Weather StatementFFCDouglas51 min
Jun 22, 5:46 PM EDTSpecial Weather StatementFFCGreene, Wilkes44 min
Jun 22, 5:51 PM EDTSpecial Weather StatementFFCTroup39 min
Jun 22, 5:56 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Douglas, Fulton49 min
Jun 22, 6:00 PM EDTSpecial Weather StatementFFCDeKalb45 min
Jun 22, 6:10 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson50 min
Jun 22, 6:15 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup45 min
Jun 22, 6:28 PM EDTSpecial Weather StatementFFCHeard32 min
Jun 22, 6:33 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard27 min
Jun 22, 6:38 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale, Walton37 min
Jun 22, 6:51 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Oconee39 min
Jun 22, 7:03 PM EDTSpecial Weather StatementFFCClayton42 min
Jun 22, 7:09 PM EDTSpecial Weather StatementFFCOconee, Walton51 min
Jun 22, 7:18 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Jun 22, 7:22 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more53 min
Jun 22, 7:32 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield43 min
Jun 22, 7:55 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.